# SDR AALA202105249023

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737-8
- Aircraft serial: 44475
- Aircraft time: 499 hours, 223 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Lt Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGERS ARE GETTING LOCKED INTO THE AFT LEFT LAVATORY. DIFFICULT TO UNLOCK. ADJUSTED AFT LAVATORY E DOOR LOCK PER AARD 25-40-10.
